Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 77, NWS Mobile, AL

July 11, 2013Baldwin County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this river flood warning at Jul 11, 2013, 5:04 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It took effect at Jul 12, 2013, 12:10 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2013, 5:04 PM CDT (22:04 UTC)
In effect from
Jul 12, 2013, 12:10 AM CDT
Expired
Jul 12, 2013, 6:22 PM CDT
In force
18 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Styx River near Elsanor (STXA1). The gauge peaked at 13.09 ft at Jul 12, 2013, 1:00 AM CDT.

actionminormoderate5101507/1107/1207/13
Action stage
7 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WGUS44 KMOB 112204
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
504 PM CDT THU JUL 11 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 
  FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.
  STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES.

.HEAVY RAINFALL HAS FALLEN DURING THE DAY AND AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-121800-
/O.NEW.KMOB.FL.W.0076.130711T2326Z-130712T1800Z/
/FSHA1.1.ER.130711T2326Z.130712T0600Z.130712T1200Z.UU/
504 PM CDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FISH RIVER NEAR SILVERHILL
* FROM THIS EVENING UNTIL FRIDAY AFTERNOON
* AT 4 PM THURSDAY THE STAGE WAS...10.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 11.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW MORNING.
* AT 11 FEET...FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE

$$

ALC003-FLC033-121200-
/O.NEW.KMOB.FL.W.0077.130712T0600Z-130712T1200Z/
/STXA1.1.ER.130712T0600Z.130712T0600Z.130712T0600Z.NO/
504 PM CDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STYX RIVER NEAR ELSANOR
* FROM LATE TONIGHT UNTIL FRIDAY MORNING
* AT 12 PM THURSDAY THE STAGE WAS...5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 12 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* AT 12 FEET...RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO 
  POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE.

$$
2 follow-up statements
569 
WGUS84 KMOB 120526
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1226 AM CDT FRI JUL 12 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
  STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-FLC033-122324-
/O.EXT.KMOB.FL.W.0077.130712T0510Z-130712T2324Z/
/STXA1.1.ER.130712T0012Z.130712T0600Z.130712T1724Z.NO/
1226 AM CDT FRI JUL 12 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE STYX RIVER NEAR ELSANOR
* UNTIL THIS EVENING 
* AT 11 PM THURSDAY THE STAGE WAS 13 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY AFTER MIDNIGHT THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 12 FEET...RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO 
  POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE.  

$$

FLC091-130526-
/O.EXT.KMOB.FL.W.0075.130712T0510Z-130715T1200Z/
/CRVF1.1.ER.130712T0420Z.130713T0000Z.130715T0600Z.NO/
1226 AM CDT FRI JUL 12 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM YESTERDAY LATE EVENING UNTIL MONDAY MORNING
* AT 11 PM THURSDAY THE STAGE WAS 8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY YESTERDAY LATE EVENING AND CONTINUE TO 
  RISE TO NEAR 8.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY EARLY MONDAY MORNING.
* AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.  

$$
082 
WGUS84 KMOB 121545
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1045 AM CDT FRI JUL 12 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA.
 
  STYX RIVER NEAR ELSANOR AFFECTING BALDWIN COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC003-FLC033-122322-
/O.EXT.KMOB.FL.W.0077.000000T0000Z-130712T2322Z/
/STXA1.1.ER.130712T0012Z.130712T0630Z.130712T1722Z.NO/
1045 AM CDT FRI JUL 12 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE STYX RIVER NEAR ELSANOR
* UNTIL THIS EVENING 
* AT 10AM FRIDAY THE STAGE WAS 12.4 FEET 
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 12.0 FEET, RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO 
  POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 11, 3:52 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 11, 3:52 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CDT THU JUL 11 2013

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...FOR TONIGHT THROUGH
FRIDAY...THE HEAVY RAIN HAS COME TO AN END ACROSS THE AREA THIS
AFTERNOON WITH THE ATMOSPHERE NOW STABILIZED. A SMALL CHANCE FOR
MAINLY LIGHT SHOWERS WILL CARRY INTO THE EVENING HOURS. SCATTERED
THUNDERSTORMS HAVE DEVELOPED AHEAD OF A COLD FRONT ACROSS NORTHERN
MS/AL. THE FRONT AND THE ASSOCIATED STORMS WILL CONTINUE TO TRACK
SOUTH THIS AFTERNOON INTO TONIGHT. GIVEN THE LACK OF INSTABILITY OVER
OUR AREA DUE TO THE RAIN EARLIER TODAY...THE STORMS SHOULD WEAKEN AS
THEY MOVE INTO THE NORTHERN CWA. HOWEVER...WILL MAINTAIN A 20% RAIN
CHANCE OVERNIGHT TO ACCOUNT FOR THE FRONT MOVING INTO THE NORTHERN
CWA. PATCHY FOG WILL LIKELY DEVELOP OVERNIGHT AND SOME ISOLATED
LOCATIONS MAY SEE DENSE FOG IF CLOUD COVER CLEARS OUT THIS EVENING.
LOWS IN THE LOW TO MID 70S.

TROUGHING WILL PERSIST OVER THE EASTERN STATES ON FRIDAY WITH THE
TROUGH CUTTING OFF INTO A CLOSED LOW OVER THE OHIO VALLEY. THE FRONT
IS FORECAST TO STALL ACROSS THE AREA TOMORROW WITH A WEAK SFC LOW
DEVELOPING ALONG THE BOUNDARY. PRECIPITABLE WATERS ARE FORECAST TO
DROP TO NEAR 1.2 INCHES ACROSS THE FAR NORTHERN ZONES ON FRIDAY
WHILE COASTAL LOCATIONS WILL BE IN THE 1.6-1.8 INCH RANGE. WHILE
THIS IS LOWER THAN THE EXCESSIVELY HIGH VALUES WE HAVE SEEN
LATELY...IT IS MORE THAN SUPPORTIVE FOR CONVECTIVE DEVELOPMENT.
THEREFORE...WILL HAVE A LARGE GRADIENT IN RAIN CHANCES
TOMORROW...RANGING FROM JUST A SLIGHT CHANCE WELL NORTH TO LIKELY
(60%) ALONG THE COAST. SOME OF THE STORMS COULD BE STRONG...
PRODUCING FREQUENT LIGHTING...GUSTY WINDS...AND BRIEF HEAVY
DOWNPOURS. STAYED CLOSED TO MAV GUIDANCE FOR HIGHS...WHICH YIELDS
NEAR 90 AT THE BEACHES WITH LOW 90S ELSEWHERE. A FEW LOCATIONS WELL
INLAND COULD REACH THE MID 90S. 34/JFB

FRIDAY NIGHT THROUGH SATURDAY NIGHT...ALL THE GUIDANCE STARTS THIS
PERIOD WITH A CLOSED LOW OVER WV...IN AN UPPER TROUGH OVER THE
EASTERN CONUS...THE UPPER HIGH HAS MOVED OVER THE PLAINS. THE SURFACE
BOUNDARY MOVING ACROSS THE AREA TONIGHT HAS BROKEN THE SURFACE RIDGE
OVER THE EASTERN CONUS...LEANING A WEAKLY ORGANIZED SURFACE LOW OVER
THE NORTHERN GULF COAST AND A SURFACE TROUGH STRETCHING UP THE EAST
COAST.

GUIDANCE IS PRETTY CONSISTENT IN TAKING THE NE-ERN CONUS UPPER LOW
SE TOWARDS THE CENTRAL PLAINS. MOST GUIDANCE STARTS MOVING IT EARLY
FRIDAY NIGHT...WITH THE GFS DELAYING TILL THE END OF THE PERIOD. BY
SUNDAY MORNING...MOST OF THE GUIDANCE IS ADVERTISING THE UPPER LOW
OVER SOUTH-CENTRAL MO...WITH THE SLOWER GFS ADVERTISING OVER SE-ERN
MO...OVER THE MISS RIVER. THE UPPER TROUGH SHIFTS WITH...SQUEEZING
THE UPPER RIDGE OVER THE PLAINS NORTHWARD AND BUILDING A PORTION OF
IT OVER THE NORTHEASTERN CONUS. THIS WASHES OUT THE SURFACE BOUNDARY
OVER THE EAST COAST AND ALLOWS A SURFACE RIDGE TO BUILD WEST OVER THE
MID ATLANTIC REGION AND OHIO RIVER VALLEY. MORE ORGANIZED
SOUTHEASTERLY FLOW BECOMES RE-ESTABLISHED SATURDAY NIGHT. THE BIGGEST
QUESTION FOR FRIDAY NIGHT INTO SATURDAY IS HOW FAR SOUTH DOES THE
DRIER AIR PUSH TONIGHT INTO FRIDAY. WITH THE DRY AIR NOT PUSHING AS
FAR SOUTHEAST AS THE GFS SAYS...SO AM EXPECTING A WETTER
FORECAST...ESPECIALLY OVER NORTHWESTERN TWO THIRDS OF THE FA. I ALSO
WENT A BIT COOLER THAN THE WARM GFS AS A RESULT...WITH THE BETTER
COVERAGE OF RAIN.

.LONG TERM...(SUNDAY ON)...CURRENT GUIDANCE IS IN PRETTY GOOD
AGREEMENT WITH THE PREVIOUS...SO HAVEN'T DEVIATED. PREVIOUS SHIFT'S
REASONING FOLLOWS.

************************************************************** THE
 UPPER LOW NEAR THE MID MISSISSIPPI RIVER VALLEY IS EXPECTED TO
 CONTINUE INTO THE CENTRAL PLAINS BY MONDAY WHERE IT GRADUALLY
 WEAKENS THROUGH WEDNESDAY. THE UPPER TROF OVER THE AREA SUNDAY
 MORNING...WHICH EXISTED BETWEEN THIS UPPER LOW AND THE SECOND OVER
 THE FAR WESTERN GULF...MOVES WELL WEST OF THE FORECAST AREA IN THE
 PROCESS ALLOWING FOR RIDGING TO BUILD INTO THE REGION THROUGH
 MONDAY. THIS IS SHORT LIVED HOWEVER AS THE GFS/ECMWF SHOW ANOTHER
 UPPER TROF IN THE EASTERLIES ADVANCING INTO THE NORTHEAST GULF
 TUESDAY INTO WEDNESDAY...AND THE GEM/UKMET ARE EVEN QUICKER WITH
 THIS FEATURE ARRIVING MONDAY NIGHT. CONTINUING WITH A DIURNAL
 PATTERN FOR POPS THROUGH THE PERIOD LOOKS PRUDENT AT THIS TIME
 ESPECIALLY CONSIDERING SIGNIFICANT MODEL DIFFERENCES IN THE HANDLING
 OF THE SECOND UPPER TROF LATER IN THE PERIOD. MAY EVENTUALLY BE ABLE
 TO GO WITH HIGHER POPS FOR SUNDAY AND MONDAY AS INCREASED DEEP LAYER
 MOISTURE IS PRESENT OVER THE AREA BUT HAVE STAYED WITH CHANCE
 DAYTIME POPS FOR NOW. HAVE BLENDED THE GFS AND ECMWF TEMPS THROUGH
 THE PERIOD...RESULTING IN NEAR SEASONABLE VALUES. /29

&&

.AVIATION...(18Z ISSUANCE)...A WIDESPREAD THUNDERSTORM COMPLEX
CONTINUES TO PUSH SOUTHWARD ACROSS THE FLYING AREA. THE STRONGER
STORMS ARE NOW ALONG THE COAST BUT A RIBBON OF PATCHY MVFR STRATIFORM
PRECIPITATION EXTENDS NORTHWARD BEHIND IT WITH SOME LINGERING
EMBEDDED SHOWERS AND THUNDERSTORMS. THROUGHOUT THE AFTERNOON EXPECT
GRADUAL IMPROVEMENT FROM THE NORTH WITH VFR CONDITIONS GRADUALLY
BECOMING MORE PREDOMINANT. SHOWER AND THUNDERSTORM ACTIVITY SHOULD BE
LIMITED TO THE GULF WATERS BY THIS EVENING WITH PREDOMINANT VFR
CONDITIONS EXPECTED TO PERSIST THROUGH THE NIGHT. 08/JW

&&

.MARINE...A WEAK FRONT WILL APPROACH THE MARINE AREA FROM THE NORTH
TONIGHT...STALLING NEAR THE COAST ON FRIDAY. WHILE THE FRONT WILL
WEAKEN...THE REMNANT SURFACE TROUGH WILL PERSIST ACROSS THE COASTLINE
THROUGH SATURDAY...THEN WASHING OUT ON SUNDAY AS HIGH PRESSURE
BUILDS ACROSS THE EASTERN SEABOARD. AS A RESULT...A LIGHT TO
OCCASIONALLY MODERATE WEST TO NORTHWEST FLOW TONIGHT AND FRIDAY WILL
BECOME SOUTHEASTERLY BY THE END OF THE WEEKEND INTO EARLY NEXT WEEK.
SEAS GENERALLY 1-2 FT THROUGH THE WEEKEND...BUILDING TO 2-4 FT EARLY
NEXT WEEK. WINDS AND WAVES WILL BE HIGHER NEAR SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ON FRIDAY. GENERAL STORM MOVEMENT WILL BE
FROM NORTH TO SOUTH. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  92  72  90  72 /  30  50  20  30  10
PENSACOLA   74  91  75  91  75 /  30  60  30  30  20
DESTIN      76  88  76  89  76 /  30  60  30  40  20
EVERGREEN   72  94  69  91  69 /  20  40  20  30  20
WAYNESBORO  71  92  70  92  70 /  20  20  05  20  10
CAMDEN      71  93  70  91  70 /  20  30  05  30  20
CRESTVIEW   70  94  68  92  69 /  30  60  30  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

08/34/16/29
Hazardous weather outlook, Jul 11, 5:22 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
522 AM CDT THU JUL 11 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
522 AM CDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGHOUT THE
DAY...GRADUALLY DECREASING AFTER SUNSET. DANGEROUS CLOUD TO GROUND
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED IN
THE STRONGER STORMS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
ON FRIDAY WITH SCATTERED ACTIVITY CONTINUING EACH DAY THROUGH EARLY
NEXT WEEK. THE BEST COVERAGE WILL OCCUR DURING THE AFTERNOON HOURS.
LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY THREAT AND THE
STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING STRIKES AND BRIEF
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-121030-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
522 AM CDT THU JUL 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE
MARINE AREA THROUGH TONIGHT. SOME OF THE STORMS WILL PRODUCE STRONG
GUSTY WINDS...LOCALLY HIGHER SEAS...AND FREQUENT LIGHTNING STRIKES.
ISOLATED WATERSPOUTS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
LAND AREAS ON FRIDAY. THESE STORMS WILL ALSO MOVE SOUTH TOWARD THE
ADJACENT COASTAL WATERS. SOME STORMS MAY BE STRONG AND ISOLATED
WATERSPOUTS ARE POSSIBLE. THE THREAT FOR SCATTERED STORMS OVER THE
COASTAL WATERS WILL CONTINUE THROUGH EARLY NEXT WEEK.

In the hours before

Local storm report, Jul 11, 11:26 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1126 AM CDT THU JUL 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLASH FLOOD      BARNWELL                30.42N 87.88W
07/11/2013                   BALDWIN            AL   PUBLIC

            FLOODING REPORTED ALONG HWY 98 NEAR BARNWELL

&&

JW
Local storm report, Jul 11, 11:36 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CDT THU JUL 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLOOD            2 E FAIRHOPE            30.52N 87.87W
07/11/2013                   BALDWIN            AL   EMERGENCY MNGR

            WATER OVER THE INTERSECTION OF 181 AND 48.

&&

JW
Local storm report, Jul 11, 11:41 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1141 AM CDT THU JUL 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLOOD            3 NE FAIRHOPE           30.55N 87.87W
07/11/2013                   BALDWIN            AL   EMERGENCY MNGR

            FLOODING REPORTED AT THE INTERSECTION OF HWY 104 AND CR
            13.

&&

JW
Local storm report, Jul 11, 12:12 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1212 PM CDT THU JUL 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     FLASH FLOOD      2 E FAILETOWN           31.93N 87.98W
07/11/2013                   CLARKE             AL   EMERGENCY MNGR

            BALDWIN COUNTY EMA RELAYED BALDIN COUNTY SHERRIFFS OFFICE
            REPORT OF MULTIPLE HOMES FLOODED ON 181 NORTH OF TWIN
            BEECH ROAD/CO ROAD 44.

1208 PM     FLASH FLOOD      FAIRHOPE                30.52N 87.90W
07/11/2013                   BALDWIN            AL   EMERGENCY MNGR

            MULTIPLE CARS STRANDED DUE TO HIGH WATER ON ROADS IN
            FAIHOPE. REPORTED BY BALDWIN COUNTY EMA.

&&

SAM
Local storm report, Jul 11, 12:16 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1216 PM CDT THU JUL 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     FLASH FLOOD      CRESTVIEW               30.62N 88.15W
07/11/2013                   MOBILE             AL   LAW ENFORCEMENT

            CRESTVIEW POLICE DEPT REPORTS VALLEY ROAD AT FIRST AVENUE
            IS CLOSED DUE TO WATER OVER THE ROAD.

&&

JFB
Local storm report, Jul 11, 12:26 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1226 PM CDT THU JUL 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     FLASH FLOOD      2 E FAIRHOPE            30.52N 87.87W
07/11/2013                   BALDWIN            AL   EMERGENCY MNGR

            BALDWIN COUNTY EMA RELAYED BALDIN COUNTY SHERRIFFS OFFICE
            REPORT OF MULTIPLE HOMES FLOODED ON 181 NORTH OF TWIN
            BEECH ROAD/CO ROAD 44.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 5:45 AM CDTSpecial Marine WarningMOB90 min
Jul 11, 7:07 AM CDTSpecial Marine WarningMOB83 min
Jul 11, 9:23 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jul 11, 10:00 AM CDTFlash Flood WarningMOBBaldwin3 hr
Jul 11, 11:58 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile2 hr
Jul 11, 12:57 PM CDTAreal Flood WarningMOBBaldwin6 hr
Jul 11, 1:13 PM CDTAreal Flood AdvisoryMOBEscambia2 hr
Jul 11, 5:04 PM CDTRiver Flood WarningMOBBaldwin18 hr
Jul 11, 6:46 PM CDTAreal Flood WarningMOBBaldwin8 hr
Jul 11, 10:52 AM CDTFlash Flood WarningMOBOkaloosa3 hr
Jul 11, 11:13 AM CDTFlash Flood WarningMOBOkaloosa2 hr
Jul 11, 3:31 PM CDTRiver Flood WarningMOBOkaloosa7 days

Nearby

River Flood Warnings in Alabama, 2013River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.